| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that an electrode belt had non-functional ecgs.
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (non-functional ecgs) has been confirmed.Upon investigation the electrode belt did not pass an ecg fall-off test.The cause for the failure was isolated to multiple shorted wires in the ecg cable.The root cause for the shorted wires could not be positively identified.There was no adverse event that resulted from the damaged belt.